Initial-boundary value problems in irregular domains for nonlinear kinetic equations of Boltzmann type.
Artikel i vetenskaplig tidskrift, 1999

Geometric properties of domain boundaries and properties of the reflection operator for well-posedness of boundary value problems and existence results for kinetic equations in the case of irregular domains are investigated. The results guarantee global solvability in L 1 of boundary value problems for the nonlinear Povzner kinetic equation in domains with finite Hausdorff measure of the boundary and a cone condition.

irregular boundaries

Boltzmann equatio

Författare

[Person 0067e9bb-c80f-408b-8691-cad438b33ae6 not found]

[Person f0ff8d4b-825b-45fc-b939-8306bf298496 not found]

Transport Theory and Statistical Physics

0041-1450 (ISSN) 1532-2424 (eISSN)

Vol. 28 2 105-134.

Fundament

Grundläggande vetenskaper

Ämneskategorier

Matematisk analys

Mer information

Skapat

2017-10-07